# SDR UPS02838633

- Difficulty date: May 11, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 3779970512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 MAIN CABIN LT SIDE STA 780 L14L FRAME TO LONGERON ATTACH FITTING IS CRACKED.  REMOVED FITTING & INSTALLED NEW FITTING IAW DC8 SRM 51-3-0.
